About 3 weeks ago my girlfriend had a yeast infection and we had sexual intercourse. And about two days later, I noticed that my scrotum was really red and itchy, flaky, dry, burned when I scratched the itch. I also noticed about two weeks later after i noticed this, my inner thighs right next to my groin I had a rash and I don't know if it's from the same problem or because I wear tight underwear and I sweat a lot at work. I've used tight underwear before and this never happened. I have used neosporan and cortizone to try to get rid of the dryness, redness and the itch. Neosporan helps with burning and a little bit with the itching, but it comes back. Cortizone helps with the itching, but both won't take the redness and itchyness away. What could this be? And what could I possibly use to get rid of it. Can you please help me? Thank you, so kindly.
From the symptoms it sounds like tinea cruris. Wash your groin daily and then dry thoroughly by pat drying,not rubbing. A hairdryer is useful if you have hairy groins.The damp groin is an ideal site for fungi to multiply.Also wear cotton underwears and change them twice a day. and do not share other people’s towels.
Most cases of tinea cruris respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine,ketaconazole and clotrimazole.You can consult a pharmacist and get any cream or lotion containing these ingredients. Some of them are Lamisil, Monistat derm, Mycelex, and Nizoral.
If the symptoms persist then pls consult a dermatologist as oral antifungals may be needed.
Hope it helps.Take care and pls do keep me posted on how you are doing or in case you have any additional doubts.Kind regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.